# SDR AALA20040890

- Difficulty date: August 23, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHTS AT ROW 29 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS AT ROW 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
